# SDR IPXA10559509

- Difficulty date: April 6, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024
- Condition: Damaged
- Location: Bs 580 S22-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BS 580 FRAME BETWEEN STR 22 AND 23 LT HAD HOLES IN THE RADIUS DUE TO A SIDEWALL LINER REPAIR.  REPAIRED IAW ER NR 10-2333.
